Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 106, NWS Twin Cities, MN

June 26, 2013Faribault County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 26, 2013, 8:25 AM CDT for Faribault County, Minnesota. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2013, 8:25 AM CDT (13:25 UTC)
Expired
Jun 26, 2013, 9:15 AM CDT
In force
50 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Faribault County, MN

The radar

The Minneapolis radar (KMPX), 136 km from the middle of the area, began a volume at 13:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 1.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2649 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2649 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
695 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

823 
WUUS53 KMPX 261325
SVRMPX
MNC043-261415-
/O.NEW.KMPX.SV.W.0106.130626T1325Z-130626T1415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
825 AM CDT WED JUN 26 2013

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FARIBAULT COUNTY IN SOUTH CENTRAL MINNESOTA...

* UNTIL 915 AM CDT

* AT 823 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 18 MILES NORTHEAST OF BLUE EARTH TO 5 MILES SOUTH OF
  BLUE EARTH...AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ELMORE...WELLS...BRUSH CREEK...FROST...BARODA...BRICELYN...WALTERS
  AND KIESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4359 9415 4385 9396 4385 9373 4372 9364
      4349 9365 4349 9413
TIME...MOT...LOC 1325Z 332DEG 23KT 4378 9380 4355 9407

HAIL...0.75IN
WIND...60MPH

$$
BORGHOFF
3 follow-up statements
934 
WWUS53 KMPX 261342
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
842 AM CDT WED JUN 26 2013

MNC043-261415-
/O.CON.KMPX.SV.W.0106.000000T0000Z-130626T1415Z/
FARIBAULT MN-
842 AM CDT WED JUN 26 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
FARIBAULT COUNTY UNTIL 915 AM CDT...

AT 837 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 19 MILES EAST OF BLUE EARTH TO 9 MILES SOUTHEAST OF
BLUE EARTH...AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BARODA...BRICELYN...WALTERS AND KIESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4354 9413 4384 9378 4379 9370 4372 9364
      4349 9365 4349 9413
TIME...MOT...LOC 1342Z 328DEG 21KT 4372 9372 4349 9399

HAIL...0.75IN
WIND...60MPH

$$
BORGHOFF
132 
WWUS53 KMPX 261356
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
856 AM CDT WED JUN 26 2013

MNC043-261415-
/O.CON.KMPX.SV.W.0106.000000T0000Z-130626T1415Z/
FARIBAULT MN-
856 AM CDT WED JUN 26 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FARIBAULT COUNTY UNTIL 915 AM CDT...

AT 855 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES SOUTHEAST
OF BLUE EARTH...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
KIESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4350 9401 4367 9373 4369 9364 4349 9365
TIME...MOT...LOC 1357Z 329DEG 19KT 4348 9386

HAIL...0.75IN
WIND...60MPH

$$
BORGHOFF
182 
WWUS53 KMPX 261405
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
905 AM CDT WED JUN 26 2013

MNC043-261415-
/O.EXP.KMPX.SV.W.0106.000000T0000Z-130626T1415Z/
FARIBAULT MN-
905 AM CDT WED JUN 26 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FARIBAULT COUNTY
WILL EXPIRE AT 915 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4350 9401 4367 9373 4369 9364 4349 9365
TIME...MOT...LOC 1405Z 329DEG 19KT 4344 9383

$$
BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:26 AM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jun 26, 6:26 AM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
626 AM CDT WED JUN 26 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 345 AM CDT TUE JUN 25 2013

THE GENERAL CONSENSUS AMONGST THE SHORT TERM MODEL SOLUTIONS IS FOR
A GRADUAL WEAKENING TREND WITH THE BROKEN LINE OF SHOWERS/
THUNDERSTORMS AS IT TRACKS EASTWARD ACROSS WESTERN MN EARLY THIS
MORNING. THEREFORE...HAVE TAPERED POPS OFF GRADUALLY THROUGH THE
MORNING HOURS. SREF/HRRR/ARW MODELS THEN ALL DEPICT DIURNALLY
DRIVEN THUNDERSTORM DEVELOPMENT AS THE COLD FRONT PASSES THROUGH THIS
AFTERNOON...GENERALLY ALONG AND EAST OF INTERSTATE 35. A FEW OF
THE STORMS MAY BE SEVERE DURING THE AFTERNOON/EARLY EVENING.
ANOTHER WARM AND HUMID DAY IS ON TAP. HIGHS WILL BE WELL INTO THE
80S COMBINED WITH DEWPOINTS IN THE 65 TO 70 DEGREE RANGE. HEAT
INDICES THIS AFTERNOON IN THE LOWER 90S.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 345 AM CDT WED JUN 26 2013

A FEW SHOWERS AND THUNDERSTORMS CAN NOT BE RULED OUT ACROSS
PORTIONS OF EASTERN MN AND WEST CENTRAL WI THURSDAY AND FRIDAY AS
WE REMAIN ON THE WESTERN SIDE OF A NEGATIVE TILT UPPER TROUGH AND
STRONG JET ALOFT. THE TROUGH IS SHOWN BY ALL DETERMINISTIC RUNS
TO DROP SOUTHWESTWARD ACROSS THE FA FRIDAY NIGHT AND SATURDAY.
UNFORTUNATELY...RAIN CHANCES FOR SATURDAY ARE INCREASING. DRY
WEATHER IS EXPECTED TO RETURN BY SUNDAY WITH THE UPPER TROUGH SOUTH
OF THE REGION. THE THREAT FOR SHOWERS AND A FEW THUNDERSTORMS
RETURNS TO WESTERN MINNESOTA ON MONDAY AND ACROSS ALL OF THE FA BY
TUESDAY...ALTHOUGH THE ECMWF IS NOT AS AGGRESSIVE AS THE GFS IS
WITH MORE UPPER TROUGHING MOVING THROUGH. ITS POSSIBLE THAT RAIN
COULD BE BOTH NORTH AND SOUTH OF THE CWA DURING THESE PERIODS. THE
WARMEST DAY OF THE LONG TERM IS THURSDAY WITH HIGHS IN THE MIDDLE
TO UPPER 80S. A SIGNIFICANT DROP IN TEMPERATURES IS EXPECTED BY
SATURDAY DUE TO THE CLOUDS/SHOWERS AND NORTHERLY FLOW DEVELOPING
WITH HIGHS FORECAST TO BE ONLY IN THE MIDDLE 70S. HIGHS IN THE
UPPER 70S TO LOWER 80S DOMINATE THE REMAINDER OF THE FORECAST
PERIOD.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 615 AM CDT WED JUN 26 2013

A LOT OF THINGS TO MONITOR THIS MORNING. THERE IS FOG AND LOW
STRATUS AT KSTC...KEAU...KRNH - ALL OF WHICH SHOULD IMPROVE BY
MID MORNING. ALTHOUGH THE HIGH CLOUDS OVERHEAD WILL KEEP THE
MIXING DOWN AND FOG IN A LITTLE LONGER THIS MORNING. THEN IT COULD
BE MORE 5-6 BR/HZ FOR MUCH OF THE MORNING. OTHERWISE...THAT BATCH
OF STORMS NOW CLEARING KRWF SHOULD LARGELY MISS THE TAF SITES AS
IT HEADS FOR KMKT. LASTLY...FAIRLY HIGH CONFIDENCE IN A BROKEN
LINE OF THUNDERSTORMS DEVELOPING ACROSS EASTERN MN AND MOVING INTO
WI EARLY THIS AFTERNOON. COULD BE SOME GUSTY WINDS AND HAIL...BUT
FOR NOW JUST INCLUDED THUNDER AT KMSP...KRNH AND KEAU.

KMSP...

SEE NO REASON WE WON'T HANG ONTO THE LIGHT 3-5 MILE FOG FOR THE
NEXT COUPLE HOURS /THROUGH THE HIGHER MORNING VOLUME/...ESPECIALLY
WITH THE MUGGY SURFACE AIR MASS IN PLACE AND ALSO GIVEN THE SUN
WILL NOT BE ABLE TO MIX AS MUCH WITH THE HIGH CLOUDS NOW OVERHEAD.
EVENTUALLY THE VISIBILITY WILL IMPROVE JUST A FEW HOURS BEFORE AN
APPROACHING COLD FRONT DEVELOPS A LINE OF SHOWERS/STORMS RIGHT
OVERHEAD OF KMSP OR JUST TO THE WEST OF THE AIRPORT. THE GOOD NEW
IS THE STORMS WILL ONLY LAST A COUPLE HOURS AND WILL BE IN WI
BEFORE THE EVENING PUSH.

/OUTLOOK FOR KMSP/

THU...VFR. WINDS WNW AT 10G15KTS.
FRI...VFR. WINDS NW AT 15G20KTS.
SAT...VFR. CHC SHRA/TS WITH MVFR. WINDS NW AT 10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...LS
LONG TERM...RAH
AVIATION...CLF
Hazardous weather outlook, Jun 26, 4:20 AM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
420 AM CDT WED JUN 26 2013

MNZ041>045-047>051-054>059-064>069-073>077-082>085-091>093-270930-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-
WRIGHT-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-WATONWAN-BLUE EARTH-WASECA-
STEELE-MARTIN-FARIBAULT-FREEBORN-
420 AM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

A FEW NON SEVERE THUNDERSTORMS ARE POSSIBLE TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY NIGHT AND SATURDAY AND
THEN AGAIN ON MONDAY AND TUESDAY. THE THREAT FOR SEVERE WEATHER IS
LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

MNZ052-053-060>063-070-078-WIZ014>016-023>028-270930-
ISANTI-CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-DAKOTA-GOODHUE-
POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
420 AM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
MINNESOTA...SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST
CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY AND EARLY TONIGHT. A FEW OF THE
STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE
STORMS WILL BE SLOW MOVING AND WILL BE CAPABLE OF PRODUCING HEAVY
RAIN... WHICH COULD LEAD TO ADDITIONAL FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE FOR THUNDERSTORMS FROM THURSDAY THROUGH SATURDAY
AND THEN AGAIN ON TUESDAY. THE THREAT FOR SEVERE WEATHER IS LOW
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.

In the hours before

Special weather statement, Jun 26, 2:38 AM CDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
238 AM CDT WED JUN 26 2013

MNZ054-260830-
LAC QUI PARLE-
238 AM CDT WED JUN 26 2013

AT 237 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR MADISON...OR 16 MILES EAST OF ALBEE. THIS STORM WAS
MOVING EAST AT 20 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MADISON.
  CERRO GORDO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.

&&

LAT...LON 4512 9602 4495 9588 4493 9630 4511 9629
TIME...MOT...LOC 0739Z 262DEG 19KT 4502 9622

CLF
Special weather statement, Jun 26, 6:18 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
618 AM CDT WED JUN 26 2013

MNZ065-067-074-075-261200-
BROWN-NICOLLET-RENVILLE-SIBLEY-
618 AM CDT WED JUN 26 2013

AT 613 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 14 MILES NORTH OF SLEEPY EYE. THIS STORM WAS MOVING
SOUTHEAST AT 30 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  GIBBON.
  ST GEORGE.
  LAFAYETTE.
  KLOSSNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4439 9423 4421 9445 4444 9484 4459 9459
TIME...MOT...LOC 1118Z 306DEG 25KT 4448 9463
Special weather statement, Jun 26, 7:26 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
726 AM CDT WED JUN 26 2013

MNZ075-083-261315-
BLUE EARTH-NICOLLET-
726 AM CDT WED JUN 26 2013

AT 723 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 11 MILES SOUTHWEST OF MANKATO...OR 13 MILES EAST OF
MADELIA. THIS STORM WAS MOVING EAST AT 20 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  LAKE CRYSTAL.
  VERNON CENTER.
  SKYLINE.
  GOOD THUNDER.
  EAGLE LAKE.
  MAPLETON.

LAT...LON 4419 9378 4385 9378 4385 9436 4417 9422
TIME...MOT...LOC 1226Z 290DEG 17KT 4405 9414
Special weather statement, Jun 26, 7:45 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
745 AM CDT WED JUN 26 2013

WIZ014>016-023>028-261400-
POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
INCLUDING THE CITIES OF...AMERY...BALSAM LAKE...RICE LAKE...
BARRON...LADYSMITH...HUDSON...NEW RICHMOND...RIVER FALLS...
PRESCOTT...MENOMONIE...BOYCEVILLE...DURAND...PEPIN...
CHIPPEWA FALLS...BLOOMER...EAU CLAIRE...ALTOONA
745 AM CDT WED JUN 26 2013

...AREAS OF DENSE FOG WILL IMPROVE IN THE NEXT HOUR...

IT HAS BEEN REPORTED THAT NUMEROUS CRASHES HAVE OCCURRED ON
INTERSTATE 94 DUE TO DENSE FOG THIS MORNING. VISIBILITIES HAVE
FALLEN TO LESS THAN 1/2 MILE IN SPOTS MAKING TRAVEL DIFFICULT. FOG
PATCHES MAY BECOME QUITE DENSE IN SHORT DISTANCES SO BE PREPARED
TO ENCOUNTER MUCH SLOWER TRAFFIC IN THESE PATCHES. THE FOG WILL
BEGIN TO IMPROVE BY 9 AM.

BORGHOFF
Special weather statement, Jun 26, 8:09 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
809 AM CDT WED JUN 26 2013

MNZ091>093-261400-
FARIBAULT-FREEBORN-MARTIN-
809 AM CDT WED JUN 26 2013

AT 804 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 15 MILES NORTHEAST OF BLUE EARTH...OR 28 MILES SOUTHEAST
OF MADELIA. THIS STORM WAS MOVING SOUTHEAST AT 25 MPH.

WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  DELAVAN.
  EASTON.
  WELLS.
  BARODA.
  WALTERS.
  KIESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RAINFALL AMOUNTS OF ONE INCH ARE POSSIBLE FROM THE THUNDERSTORM.
THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING OF WATER ON
AREA ROADWAYS.

&&

LAT...LON 4351 9363 4350 9416 4385 9426 4385 9366
TIME...MOT...LOC 1309Z 305DEG 23KT 4381 9391

BORGHOFF

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 1:51 AM CDTSpecial Weather StatementMPXBig Stone69 min
Jun 26, 2:18 AM CDTSevere Thunderstorm WarningMPXStevens, Swift42 min
Jun 26, 2:38 AM CDTSpecial Weather StatementMPXLac qui Parle52 min
Jun 26, 6:18 AM CDTSpecial Weather StatementMPXBrown42 min
Jun 26, 6:38 AM CDTSevere Thunderstorm WarningMPXBlue Earth, Brown, Nicollet52 min
Jun 26, 7:26 AM CDTSpecial Weather StatementMPXBlue Earth49 min
Jun 26, 8:09 AM CDTSpecial Weather StatementMPXFaribault51 min
Jun 26, 1:32 PM CDTRiver Flood WarningMPXLe Sueur, Scott, Sibley5 days
Jun 26, 1:33 PM CDTSpecial Weather StatementMPXWashington57 min
Jun 26, 2:33 PM CDTSpecial Weather StatementMPXDakota42 min
Jun 26, 3:12 PM CDTSevere Thunderstorm WarningMPXGoodhue48 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.